# SDR CWQA20181126001

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N115KG
- Make and model: Amd FALCON900EX
- Aircraft serial: 108
- Aircraft time: 5,370 hours, 2,733 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE CREW RECEIVED AN INTERMITTENT REAR COMPARTMENT FIRE LIGHT WITH FIRE BELL. CHECK LIST FOLLOWED, REAR COMPARTMENT EXTINGUISHING AGENT WAS ACTIVATED IAW CHECKLIST, EMERGENCY DECLARED, AND UNSCHEDULED LANDING AT ALTERNATE AIRPORT PERFORMED WITHOUT INCIDENT. 
FIRE AND RESCUE CHECKED AIRCRAFT AND NO INDICATION OF FIRE WAS FOUND.
MAINTENANCE EVALUATION FOUND BROKEN WIRE AT TERMINAL END FOR REAR COMPARTMENT SENSOR POSITION 12WG, WIRE WAS REPAIRED AND DEPLETED EXTINGUISHER WAS REPLACED.  NO EVIDENCE OF FIRE OR OTHER HEAT SOURCE WAS FOUND.
